Bursts in the chaotic trajectory lifetimes preceding controlled periodic motion

Paar, Vladimir and Buljan, Hrvoje (2000) Bursts in the chaotic trajectory lifetimes preceding controlled periodic motion. Physical Review E, 62 (4). pp. 4869-4872. ISSN 1539-3755

[img]
Preview
PDF - Published Version
Language: English

Download (72kB) | Preview

Abstract

The average lifetime [τ(H)] it takes for a randomly started trajectory to land in a small region (H) on a chaotic attractor is studied. τ(H) is an important issue for controlling chaos. We point out that if the region H is visited by a short periodic orbit, the lifetime τ(H) strongly deviates from the inverse of the naturally invariant measure contained within that region [μN(H)-1]. We introduce the formula that relates τ(H)/μN(H)-1 to the expanding eigenvalue of the short periodic orbit visiting H.

Item Type: Article
Keywords: chaotic transients, chaotic trajectory, average lifetime, controlling chaos, periodic motion
Date: 2000
Subjects: NATURAL SCIENCES > Physics
Additional Information: Copyright (2000) by the American Physical Society.
Divisions: Faculty of Science > Department of Physics
Project code: 119211
Publisher: American Physical Society
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 10 May 2014 14:02
Last Modified: 10 May 2014 14:08
URI: http://digre.pmf.unizg.hr/id/eprint/1146

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata